# SDR SWIA97959

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IN PASSENGER DOOR OPENING HAS CORROSION PAST SERVICE LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE IN THE PASSENGER ENTRY WITH NEW.  ALL WORK DONE IAW MM 51-40-00.
